# SDR 2025FA0000208

- Difficulty date: February 24, 2025
- Submitted: March 26, 2025
- Operation: General aviation
- Aircraft: N423NE
- Make and model: Cessna 525C
- Aircraft serial: 0413
- Aircraft time: 1,726 hours, 989 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bearing
- Part number: MS21155S16
- Condition: Seized
- Location: Zone 700
- Part time: 1,726 hours, 989 cycles
- Component: Trunnion, Cessna
- Component part number: 71410201920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN MAINTENANCE TO HAVE THE MAIN LANDING GEAR ACTUATORS REPLACED DUE TO REACHING THEIR LIFE LIMIT. DURING THIS MAINTENANCE IT WAS NOTED THAT BOTH MAIN LANDING GEAR FORWARD TRUNNION PIVOT BEARINGS WERE SEIZED WHICH CAUSED RESISTANCE/BINDING WHEN RETRACTING AND EXTENDING THE MAIN LANDING GEAR DURING GEAR FUNCTIONAL CHECKS. MAINTENANCE CREWS ATTEMPTED TO GREASE THESE TWO FORWARD TRUNNION BEARINGS, HOWEVER THEY WOULD NOT EXCEPT ANY GREASE. DURNING REMOVAL OF BOTH MAIN LANDING GEAR TRUNNIONS TO GAIN ACCESS FOR THE INSPECTION OF THESE BEARINGS IT WAS NOTED THAT THE BEARINGS HAD SEIZED INTERNALLY AND WERE SEIZED TO THE FORWARD TRUNNION PIVOT PINS. THE BEARINGS BEING SEIZED TO THE TRUNNION PIVOT PINS CAUSED THE TRUNNION PIVOT PIN LOCKING BOLTS TO SHEAR ON BOTH (LEFT & RIGHT) MAIN LANDING GEAR TRUNNIONS. BOTH MAIN LANDING GEAR TRUNNIONS, BOTH TRUNNION FORWARD PIVOT BEARINGS, BOTH PIVOT PINS REQUIRED REPLACEMENT. NOTE: LUBRICATION INTERVAL PER THE TEXTRON AVIATION 525C MM FOR THIS BEARING IS ONCE EVERY 12 MONTHS.
